Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Nonlinear integral equations of the Hammerstein type


Author: C. L. Dolph
Journal: Trans. Amer. Math. Soc. 66 (1949), 289-307
MSC: Primary 45.0X
MathSciNet review: 0032923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0032923-4
PII: S 0002-9947(1949)0032923-4
Article copyright: © Copyright 1949 American Mathematical Society